# SDR UALA2012011600345

- Difficulty date: January 15, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 42,640 hours, 9,324 cycles
- Engine: Pwa PW4077
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ACE FAILS ACE MONITORING TEST.  TRIED RESETTING, NO HELP.  ACE ON ORDER FROM TERMINAL PCN: 483-9204.  STARTED REMOVAL PER MM.  PULLED APPLICABLE CBS ON PSA-R.  ACE MONITOR TEST" FAILS TEST WITH MSG 27-13007, EICAS SHOWS "FLIGHT CONTROL STATUS" MSG.
FOUND DAMAGED SHIELD ON TWISTED PAIR SHIELDED WIRE BUNDLE W4671-2003-R&B, SHIELD WAS SHORTING THRU W4671-2003-22B INSULATION WHEN TWISTED OR SQUEEZED, CAUSING SHORT TO GRD.  REF WD 27-61-17, DAMAGED SECTION IS APPROX 10 IN'S FROM D7467J AND APPROX 6 IN'S FROM PRESSURE FEED THRU.  REPAIRED DAMAGED WIRES AND SHIELD PER MT27-UA7, SWPM20-30-12, AND WDM27-61-17, ACE SYS OP CHECKS OK PER MM.  REPAIRED DAMAGED WIRING PER SWPM 20-30-12 PARA 14 D AND SWPM 20-10-13 PARA 5A.
